# SDR AALA202409104052

- Difficulty date: July 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME WEB AFT FACE ON HORIZONTAL FLANGE RADIUS AT FR 68 AND S8R. REPAIRED FRAME PER SRM 53-41-12-300-012.
